# SDR C2XA02IA032

- Difficulty date: February 17, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120ER
- Aircraft serial: 120182
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12043270501
- Part serial: 120132R
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

IAH-  DURING APPROACH FLIGHT 3989, THE CREW NOTED THE FOLLOWING, THE LANDING GEAR WOULD NOT COME DOWN.  LEFT GEAR SYSTEM -A- LIGHT (GREEN) ON AND ALL OTHER RED LIGHTS ILLUMINATED (SYSTEM-B AND RIGHT AND NOSE SYSTEM-A).  GEAR WAS CYCLED, BUT DID NOT COME DOWN UNTIL AFTER GO-AROUND IN A 30 DEGREE BANK.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL RELAY BOX, PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
